MathSciNet Relay Station
MathSciNet bibliographic data
MR97793 (20 #4260) 55.00 (20.00)
Markov, A. The insolubility of the problem of homeomorphy. (Russian) Dokl. Akad. Nauk SSSR 121 1958 218–220.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement